# SDR 95ZZZX2681

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63454
- Make and model: Cessna 150J
- Aircraft serial: 1077327
- Engine: Cont O200A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Stud Pulled
- Location: Cylinder
- Part time: 4,049 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE RETORQUING CYLINDER HOLD-DOWN NUT, THE STUD PULLED OUT OF ITS THREADS IN THE OPPOSITE CASE HALF; THUS, THE CASE HAS TO BE SPLIT TO REPAIR THE THREADS.  THIS IS A COMMON PROBLEM AND COULD BE PREVENTED BY THE INSTALLATION OF HELICOILS EACH TIME THE ENGINE IS OPENED.
